# SDR DALA2015081204914

- Difficulty date: August 8, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 65,247 hours, 18,357 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RT WINGLET.  INSTALLED PERMANENT REPAIR TO RT WING WINGLET IAW RI 538463-14 08, AUG 15 SECTION II PERMANANT INSTRUCTIONS. CLOSED LOG AND REMOVED MON INSPECTION.
